On a Two-Variable -Adic -Function
Min-Soo Kim,
Taekyun Kim,
D. K. Park and
Jin-Woo Son
Abstract and Applied Analysis, 2008, vol. 2008, 1-10
Abstract:
We prove that a two-variable -adic -function has the series expansion which interpolates the values , whenever is a nonpositive integer. The proof of this original construction is due to Kubota and Leopoldt in 1964, although the method given in this note is due to Washington.
Date: 2008
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2008/360517.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2008/360517.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:360517
DOI: 10.1155/2008/360517
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().